Search
for
Sort by
Research 91–120 of 1000+
- Drug-Induced Hair Disorders
- A Case of Azathioprine Induced Severe Myelosuppression and Alopecia Totalis in IgA Nephropathy
- An Overview of Alopecias
- Optimization of Ultrasonic-Assisted Extraction of Total Saponins from<i>Eclipta prostrasta</i>L. Using Response Surface Methodology
- A Phytochemical and Pharmacological Review on <i>Cynomorium songaricum</i> as Functional and Medicinal Food
- Imported cutaneous Leishmaniasis in Japan
- Anais do II Congresso Nacional Acadêmico de Dermatologia
- Permanent alopecia following chemotherapy and bone marrow transplantation
- Adverse Reactions to Oral Retinoids An Update
- Treatment of Generalized Lichen Planus With Alefacept
- Update on the dermatologic use of systemic glucocorticosteroids
- Fluoroquinolone-induced serious, persistent, multisymptom adverse effects
- Complications in Hair Restoration Surgery
- Adverse Drug Reactions in HIV/AIDS Patients on Highly Active Antiretro Viral Therapy: A Review of Prevalence
- Medical Treatment of Hepatocellular Carcinoma: Any Progress?
- Isoniazid-induced alopecia
- Thrombocytosis Associated with Low-Molecular-Weight Heparin
- Adult Group B Streptococcal Disease
- An excellent response to tofacitinib in a Brazilian adolescent patient with alopecia areata: A case report and a review of the literature
- Carboxytherapy in Aesthetic Medicine
- Case report: pemphigus vulgaris in an adolescent
- Diseases of Periocular Hair
- Pruritic urticarial papules and plaques of pregnancy
- Urticaria, Drug Hypersensitivity Rashes, Nodules and Tumors, and Atrophic Diseases
- Management of Toxicities of Targeted Therapies
- The Skin and Subcutaneous Tissues
- Kabīkaj (Ranunculus sceleratus L.): A review of medical benefits in Unani perspective and pharmacological studies
- Hair loss after covid 19 - case series
- Isoniazid-induced Alopecia: A Rare Entity
- Aesthetics in Geriatrics Using Plasma and Its Fractions in India